# SDR AALA202206172404

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A300*
- Aircraft serial: 1621
- Aircraft time: 67,317 hours, 26,978 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V16900
- Condition: Slow
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH ENGINES VERY SLOW SPOOLING UP. REJECTED TAKEOFF. SPEED LESS THAN 10 KNOTS. MAINTENANCE ACCOMPLISHED DFDR DOWNLOAD PER TASK CARD 26T00031001. PER DFDR,  #1 ENGINE EPR WAS 1.28 (AALA202206175629), #2 ENGINE EPR WAS 1.31(AALA202206172404), NO ISSUES WERE NOTED AND AIRCRAFT WAS DETERMINED TO BE OK FOR SERVICE.
